Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 86, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 16, 2017, 9:13 PM CDT for Cass County, Otoe County, Nebraska; Fremont County, Mills County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2017, 9:13 PM CDT (02:13 UTC)
- Expired
- May 16, 2017, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Fremont County, IA, Mills County, IA, Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -468 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
061
WUUS53 KOAX 170213
SVROAX
IAC071-129-NEC025-131-170300-
/O.NEW.KOAX.SV.W.0086.170517T0213Z-170517T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
913 PM CDT TUE MAY 16 2017
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Fremont County in southwestern Iowa...
Western Mills County in southwestern Iowa...
Eastern Otoe County in southeastern Nebraska...
Southeastern Cass County in southeastern Nebraska...
* Until 1000 PM CDT
* At 913 PM CDT, a severe thunderstorm was located near Nebraska
City, or 33 miles northwest of Tarkio, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Nebraska City, Glenwood, Hamburg, Malvern, Sidney, Farragut,
Pacific Junction, Riverton, Union, Nehawka, Lorton, Tabor, Thurman,
Dunbar, Randolph, Camp Catron and Waubonsie State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4067 9537 4053 9599 4071 9613 4114 9567
TIME...MOT...LOC 0213Z 224DEG 52KT 4068 9593
HAIL...1.00IN
WIND...70MPH
$$
MILLER4 follow-up statements
708
WWUS53 KOAX 170227
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
927 PM CDT TUE MAY 16 2017
IAC071-129-NEC025-131-170300-
/O.CON.KOAX.SV.W.0086.000000T0000Z-170517T0300Z/
Fremont IA-Mills IA-Otoe NE-Cass NE-
927 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR FREMONT...WESTERN MILLS...EASTERN OTOE AND SOUTHEASTERN CASS
COUNTIES...
At 926 PM CDT, an area severe thunderstorm was located 7 miles east
of Union, or 32 miles northwest of Tarkio, moving northeast at
55 mph. Strong winds were spreading into much of Fremont county Iowa.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nebraska City, Glenwood, Hamburg, Malvern, Sidney, Farragut, Pacific
Junction, Riverton, Union, Nehawka, Lorton, Tabor, Thurman, Dunbar,
Randolph, Camp Catron and Waubonsie State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4067 9537 4053 9599 4071 9613 4114 9567
TIME...MOT...LOC 0226Z 224DEG 47KT 4079 9578
HAIL...1.00IN
WIND...60MPH
$$
MILLER630 WWUS53 KOAX 170234 SVSOAX Severe Weather Statement National Weather Service Omaha/Valley Nebraska 934 PM CDT TUE MAY 16 2017 IAC071-129-NEC025-131-170300- /O.CON.KOAX.SV.W.0086.000000T0000Z-170517T0300Z/ Fremont IA-Mills IA-Otoe NE-Cass NE- 934 PM CDT TUE MAY 16 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR FREMONT...WESTERN MILLS...EASTERN OTOE AND SOUTHEASTERN CASS COUNTIES... At 934 PM CDT, a severe thunderstorm was located 4 miles northwest of Sidney, or 29 miles northwest of Tarkio, moving northeast at 50 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Nebraska City, Glenwood, Hamburg, Malvern, Sidney, Farragut, Pacific Junction, Riverton, Union, Nehawka, Lorton, Tabor, Thurman, Dunbar, Randolph, Camp Catron and Waubonsie State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4067 9537 4053 9599 4071 9613 4114 9567 TIME...MOT...LOC 0234Z 235DEG 45KT 4078 9573 HAIL...0.88IN WIND...60MPH $$ MILLER
362 WWUS53 KOAX 170241 SVSOAX Severe Weather Statement National Weather Service Omaha/Valley Nebraska 941 PM CDT TUE MAY 16 2017 IAC071-129-NEC025-131-170300- /O.CON.KOAX.SV.W.0086.000000T0000Z-170517T0300Z/ Fremont IA-Mills IA-Otoe NE-Cass NE- 941 PM CDT TUE MAY 16 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR FREMONT...WESTERN MILLS...NORTHEASTERN OTOE AND SOUTHEASTERN CASS COUNTIES... At 941 PM CDT, a severe thunderstorm was located 4 miles north of Sidney, or 29 miles northwest of Tarkio, moving northeast at 50 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Glenwood, Hamburg, Malvern, Sidney, Farragut, Riverton, Union, Tabor, Thurman, Randolph and Waubonsie State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4059 9574 4082 9594 4114 9567 4067 9537 TIME...MOT...LOC 0241Z 227DEG 45KT 4082 9565 HAIL...0.88IN WIND...60MPH $$ MILLER
838
WWUS53 KOAX 170254
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
954 PM CDT TUE MAY 16 2017
IAC071-129-NEC025-131-170304-
/O.EXP.KOAX.SV.W.0086.000000T0000Z-170517T0300Z/
Fremont IA-Mills IA-Otoe NE-Cass NE-
954 PM CDT TUE MAY 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR FREMONT...WESTERN MILLS...
NORTHEASTERN OTOE AND SOUTHEASTERN CASS COUNTIES WILL EXPIRE AT 1000
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
over 40 mph and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Iowa...and southeastern Nebraska.
LAT...LON 4059 9574 4082 9594 4114 9567 4067 9537
TIME...MOT...LOC 0254Z 224DEG 52KT 4093 9550
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:17 PM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, May 16, 3:17 PM CDT, 5 hours 56 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 317 PM CDT Tue May 16 2017 .SHORT TERM...(Tonight through Friday) Issued at 315 PM CDT Tue May 16 2017 WV imagery this afternoon showing a deep longwave trof cutting through the western CONUS with potent southern tier vort max currently over southern CA/western AZ. At the surface...relatively weak low pressure was centered in eastern CO with a stagnant thermal boundary extending into eastern Neb then northern IA. A second boundary/cold front was situated from central MN to southwest SD. Daytime heating/influx of moisture has pushed instability parameters to the extreme with MLCAPES 2500-3500J/kg over the region. A highly unstable environment will be in place to allow for convective development in western KS this afternoon...which will eventually reach the CWA early this evening. Expect updraft initiation on nose of 8-9C/km low level lapse rates protruding into moisture rich environment...promoting rapid storm development. All this coincident to boundary layer theta-E convergence. HRRR and RAP13 have been pretty consistent the last several runs showing the cluster of western KS storms will cross into 0-3km bulk shear of 40kt or so...forming into a QLCS. Complex is progged then to quickly race along the Neb/KS border during the early evening hours before crossing into southeastern Neb/extreme southwest IA. Along with probable severe wind gusts(increasing layer differential max theta-E)...an isolated tornado forming along the bowing line segment cannot be ruled out. Meanwhile farther north...narrow line of convection is progged to fire later the afternoon along a stagnant surface boundary extending from south-central Neb into west-central IA. Activity will expand then in areal coverage mainly over northeast Neb/west-central IA toward mid evening. Steep mid-level lapse rates topping moisture rich boundary layer suggest severe hail producers are quite probable. In addition...a heavy rain threat will be in place as well tonight. The last several runs of both NAM/GFS show continuity advertising a high degree of precipitation efficiency consisting of deep warm cloud layer/strong moist low level inflow...and 30-40 microbars of omega coincident to PWS approaching 2" Wednesday/Wednesday evening...core of southwest shortwave trof will lift right over the CWA and bring wrap around precip mainly over the northern CWA. Precip chances continue Thursday afternoon through Friday associated with a large and relatively slow moving upper low/several impulses exiting the Rockies. .LONG TERM...(Friday night through Tuesday) Issued at 315 PM CDT Tue May 16 2017 Precip chances continue into the early part of next weekend accompanied by a noticeable cooling trend into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1207 PM CDT Tue May 16 2017 Gusty south winds will continue this afternoon across eastern Nebraska with scattered-broken clouds at around FL040. Thunderstorms are expected to form to the west this afternoon before moving into the area this evening. Short-term model guidance remains in good agreement in suggesting that a bowing line of storms will affect the Lincoln and Omaha areas between about 01 and 04z. As such, a mention of strong wind gusts have been included in the TAFs during that time frame. Otherwise, expect episodic showers and thunderstorms overnight into Wednesday morning with the potential for more widespread MVFR ceilings developing late tonight. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Mead
Hazardous weather outlook, May 16, 4:22 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 422 PM CDT Tue May 16 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-171130- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 422 PM CDT Tue May 16 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY A highly unstable and moist environment will be in place to promote severe thunderstorm development late this afternoon before increasing in areal coverage through the evening. The primary severe weather threat along and south of I-80 will be damaging wind gusts with the potential for an isolated tornado. For areas north of I-80...the main threat will be large hail and damaging winds. In addition...the possibility for heavy rainfall and localized flooding is quite high in association with more intense thunderstorms. Even though the severe weather will likely come to a close around midnight, the threat for flooding will continue with showers and thunderstorms across the region later tonight. Thunderstorms will also be possible again on Wednesday. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY The chance of thunderstorms will extend into Wednesday evening and again Thursday night through Saturday morning. Additional thunderstorms are possible Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will liklely be needed late this afternoon and tonight. Fobert
In the hours before
Local storm report, May 16, 8:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
820 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG BENNINGTON 41.37N 96.16W
05/16/2017 DOUGLAS NE BROADCAST MEDIA
BLEACHERS BLOWN OVER AT BENNINGTON HIGH SCHOOL
&&
KGROSSLocal storm report, May 16, 8:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
823 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL WEEPING WATER 40.87N 96.14W
05/16/2017 M1.75 INCH CASS NE PUBLIC
UP TO GOLF BALL SIZE HAIL
&&
KGROSSLocal storm report, May 16, 8:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
828 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST 2 S WASHINGTON 41.37N 96.21W
05/16/2017 M78 MPH DOUGLAS NE MESONET
MESONET STATION C8198, 1 S WASHINGTON.
0639 PM TSTM WND GST 4 NE BENNINGTON 41.40N 96.10W
05/16/2017 M67 MPH WASHINGTON NE MESONET
MESONET STATION D6324, 3 ENE BENNINGTON.
0645 PM TSTM WND GST 2 W MISSOURI VALLEY 41.56N 95.94W
05/16/2017 M66 MPH HARRISON IA MESONET
MESONET STATION UP118, 2 W MISSOURI VALLEY.
0658 PM TSTM WND GST 3 ESE TEKAMAH 41.76N 96.18W
05/16/2017 M63 MPH BURT NE ASOS
ASOS STATION TQE, TEKAMAH AIRPORT.
0644 PM TSTM WND GST 7 ENE OMAHA 41.30N 95.89W
05/16/2017 M63 MPH DOUGLAS NE ASOS
ASOS STATION OMA, OMAHA EPPLEY AIRFIELD.
0735 PM TSTM WND GST 4 S HARLAN 41.59N 95.34W
05/16/2017 M60 MPH SHELBY IA AWOS
AWOS STATION HNR, HARLAN AIRPORT.
0655 PM TSTM WND GST 5 ENE COUNCIL BLUFFS 41.26N 95.76W
05/16/2017 M56 MPH POTTAWATTAMIE IA AWOS
AWOS STATION CBF, COUNCIL BLUFFS AIRPORT.
0632 PM TSTM WND GST 3 NNW BOYS TOWN 41.30N 96.15W
05/16/2017 M54 MPH DOUGLAS NE MESONET
MESONET STATION AR900, 3 NNW BOYS TOWN.
0757 PM TSTM WND GST 2 WSW FAIRBURY 40.13N 97.21W
05/16/2017 M53 MPH JEFFERSON NE MESONET
MESONET STATION C6705, 2 WSW FAIRBURY.
0638 PM TSTM WND GST 1 N OFFUTT AFB 41.12N 95.92W
05/16/2017 M53 MPH SARPY NE ASOS
ASOS STATION OFF, OFFUTT AFB.
0630 PM TSTM WND GST 4 WSW KENNARD 41.44N 96.27W
05/16/2017 M53 MPH WASHINGTON NE MESONET
MESONET STATION UP342, 4 WSW KENNARD.
0603 PM TSTM WND GST 2 E MEAD 41.23N 96.46W
05/16/2017 M51 MPH SAUNDERS NE MESONET
MESONET STATION E4408, 1 E MEAD.
0642 PM TSTM WND GST 2 WNW BELLEVUE 41.17N 95.95W
05/16/2017 M50 MPH SARPY NE MESONET
MESONET STATION D1234, 1 WNW BELLEVUE.
0635 PM TSTM WND GST 1 NE CHALCO 41.20N 96.12W
05/16/2017 M47 MPH DOUGLAS NE AWOS
AWOS STATION MLE, MILLARD AIRPORT.
0548 PM TSTM WND GST 4 WNW LINCOLN 40.85N 96.76W
05/16/2017 M47 MPH LANCASTER NE ASOS
ASOS STATION LNK, LINCOLN AIRPORT.
&&Special weather statement, May 16, 8:39 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Omaha/Valley Nebraska 839 PM CDT TUE MAY 16 2017 NEZ066-068-089-090-092-170230- Otoe NE-Gage NE-Pawnee NE-Lancaster NE-Johnson NE- 839 PM CDT TUE MAY 16 2017 ...Significant Weather Advisory for SOUTHEASTERN LANCASTER... JOHNSON...SOUTHWESTERN OTOE...NORTHWESTERN PAWNEE AND EASTERN GAGE COUNTIES UNTIL 930 PM CDT... At 839 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 3 miles south of Hickman to 5 miles northeast of Blue Springs. Movement was northeast at 50 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Tecumseh, Cortland, Sterling, Adams, Filley, Steinauer, Lewiston, Virginia, Burr, Crab Orchard and Rockford State Recreation Area. This includes the following highways... Highway 136 in Nebraska between mile markers 183 and 207. Highway 77 IN Nebraska between mile markers 39 and 41. A severe thunderstorm watch remains in effect until midnight CDT for southeastern Nebraska. LAT...LON 4059 9626 4022 9615 4007 9661 4051 9672 TIME...MOT...LOC 0139Z 214DEG 42KT 4058 9665 4020 9659 MILLER
Special weather statement, May 16, 8:55 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Omaha/Valley Nebraska 855 PM CDT TUE MAY 16 2017 NEZ044-045-051>053-066>068-170230- Saunders NE-Cass NE-Sarpy NE-Otoe NE-Lancaster NE-Washington NE- Douglas NE-Dodge NE- 855 PM CDT TUE MAY 16 2017 ...Significant Weather Advisory for WESTERN SARPY...SOUTHWESTERN WASHINGTON...NORTHEASTERN LANCASTER...SOUTHEASTERN DODGE... NORTHWESTERN OTOE...WESTERN DOUGLAS...SAUNDERS AND WESTERN CASS COUNTIES UNTIL 930 PM CDT... At 854 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 4 miles south of Weston to 4 miles north of Bennet. Movement was northeast at 60 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Northeastern Lincoln, Fremont, Wahoo, Gretna, Waverly, Ashland, Valley, Springfield, Arlington, Yutan, Waterloo, Bennet, Cedar Bluffs, Mead, Greenwood, Nickerson, Inglewood, Weston, Elkhorn and Murdock. A severe thunderstorm watch remains in effect until midnight CDT for southeastern and east central Nebraska. LAT...LON 4163 9649 4111 9611 4062 9651 4121 9687 TIME...MOT...LOC 0154Z 205DEG 50KT 4113 9673 4075 9651 MILLER
Special weather statement, May 16, 8:58 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
858 PM CDT TUE MAY 16 2017
IAZ069-080-090-091-170245-
Pottawattamie IA-Page IA-Fremont IA-Montgomery IA-
858 PM CDT TUE MAY 16 2017
...Significant Weather Advisory for NORTHEASTERN FREMONT...
MONTGOMERY...SOUTHEASTERN POTTAWATTAMIE AND NORTHERN PAGE COUNTIES
UNTIL 945 PM CDT...
At 858 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Oakland to 6 miles southeast of
Emerson. Movement was northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Red Oak, Villisca, Essex, Stanton, Elliott, Grant, Coburg, Hepburn,
Pierce Recreation Area and Viking Lake State Park.
This includes the following highways...
Highway 34 IN Iowa between mile markers 30 and 51.
Highway 59 IN Iowa near mile marker 16.
A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Iowa.
LAT...LON 4081 9539 4128 9530 4134 9516 4116 9516
4116 9493 4083 9493
TIME...MOT...LOC 0158Z 215DEG 37KT 4127 9527 4094 9533
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:07 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 41 min |
| May 16, 7:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 24 min |
| May 16, 7:37 PM CDT | Special Weather Statement | OAX | Cass | 38 min |
| May 16, 7:42 PM CDT | Special Weather Statement | OAX | Jefferson | 33 min |
| May 16, 7:49 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 26 min |
| May 16, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 23 min |
| May 16, 8:27 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 33 min |
| May 16, 8:39 PM CDT | Special Weather Statement | OAX | Johnson | 51 min |
| May 16, 8:43 PM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 16, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Lancaster, Otoe | 38 min |
| May 16, 8:55 PM CDT | Special Weather Statement | OAX | Saunders | 35 min |
| May 16, 9:11 PM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Otoe | 6 hr |
| May 16, 9:29 PM CDT | Areal Flood Advisory | OAX | Cass, Sarpy, Saunders | 3 hr |
| May 16, 9:32 PM CDT | Special Weather Statement | OAX | Nemaha, Pawnee, Richardson | 43 min |
| May 17, 1:58 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saline, Seward | 32 min |
| May 17, 2:27 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 48 min |
| May 17, 3:09 AM CDT | Special Weather Statement | OAX | Cass | 36 min |
| May 17, 3:12 AM CDT | Special Weather Statement | OAX | Johnson | 33 min |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Nemaha | 8 days |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Richardson | 8 days |
| May 17, 12:31 PM CDT | Special Weather Statement | OAX | Saline | 29 min |
| May 17, 12:48 PM CDT | Special Weather Statement | OAX | Jefferson, Saline | 42 min |
| May 17, 12:50 PM CDT | Special Weather Statement | OAX | Cuming | 25 min |
| May 17, 12:56 PM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| May 17, 1:00 PM CDT | Special Weather Statement | OAX | Johnson, Pawnee | 45 min |
| May 17, 1:03 PM CDT | Special Weather Statement | OAX | Lancaster | 42 min |
| May 17, 1:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| May 17, 1:28 PM CDT | Special Weather Statement | OAX | Saline | 32 min |
| May 17, 1:44 PM CDT | Special Weather Statement | OAX | Lancaster | 31 min |
| May 17, 2:08 PM CDT | Special Weather Statement | OAX | Otoe | 37 min |
| May 17, 2:10 PM CDT | Special Weather Statement | OAX | Douglas | 35 min |
| May 17, 2:17 PM CDT | Special Weather Statement | OAX | Saunders | 28 min |
| May 17, 2:21 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 24 min |
| May 17, 2:28 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders | 32 min |
| May 17, 2:38 PM CDT | Special Weather Statement | OAX | Washington | 37 min |
| May 17, 2:45 PM CDT | Special Weather Statement | OAX | Dodge | 30 min |
| May 17, 2:51 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 17, 3:14 PM CDT | Special Weather Statement | OAX | Burt | 31 min |
| May 17, 4:17 PM CDT | Special Weather Statement | OAX | Wayne | 28 min |
| May 17, 5:35 PM CDT | Special Weather Statement | OAX | Thurston | 25 min |
| May 16, 7:10 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 65 min |
| May 16, 7:18 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 57 min |
| May 16, 7:20 PM CDT | Tornado Warning | OAX | Shelby | 20 min |
| May 16, 8:19 PM CDT | Special Weather Statement | OAX | Mills | 41 min |
| May 16, 8:58 PM CDT | Special Weather Statement | OAX | Montgomery | 47 min |
| May 16, 9:39 PM CDT | Special Weather Statement | OAX | Harrison, Pottawattamie | 51 min |
| May 16, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 37 min |
| May 16, 10:12 PM CDT | Special Weather Statement | OAX | Fremont, Montgomery, Page | 48 min |
| May 16, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Page | 28 min |
| May 17, 11:41 AM CDT | Special Weather Statement | OAX | Shelby | 49 min |
| May 17, 2:36 PM CDT | Special Weather Statement | OAX | Mills, Pottawattamie | 39 min |
| May 17, 2:54 PM CDT | Special Weather Statement | OAX | Fremont | 51 min |
| May 17, 3:03 PM CDT | Special Weather Statement | OAX | Montgomery | 42 min |
| May 17, 3:29 PM CDT | Special Weather Statement | OAX | Monona | 31 min |
| May 17, 3:48 PM CDT | Special Weather Statement | OAX | Shelby | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.